MathSciNet Relay Station
MathSciNet bibliographic data
MR350712 (50 #3204) 54H20
Ellis, Robert The Veech structure theorem. Trans. Amer. Math. Soc. 186 (1973), 203–218 (1974).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement